Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Numerical Solutions of the N-Body Problem. by Andrzej Marciniak
Review by: Donald Greenspan
SIAM Review
Vol. 30, No. 1 (Mar., 1988), p. 142
Stable URL: http://www.jstor.org/stable/2031328
Page Count: 1
  • Subscribe ($19.50)
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
142
    142